UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 96

of 'Pulmonary toxicity associated with antineoplastic therapy: Molecularly targeted agents'

96
TI
Trastuzumab (Herceptin)-associated lung injury.
AU
Vahid B, Mehrotra A
SO
Respirology. 2006;11(5):655.
 
We report a case of trastuzumab pneumonitis in a patient with metastatic breast cancer. Bronchoalveolar lavage showed marked neutrophilia. A CT scan of the chest showed diffuse ground-glass opacities. The patient was treated with corticosteroids with a partial response. Trastuzumab-associated pneumonitis is not well described, and data in the literature is sparse. We describe the clinical and radiographical findings of trastuzumab-associated pneumonitis.
AD
Department of Pulmonary and Critical Care Medicine, Thomas Jefferson University, 1015 Chestnut Street, Philadelphia, PA 19107, USA. bobbak.vahid@mail.tju.edu
PMID